Hypersurface sections and obstructions (rational surface singularities)
Compositio Mathematica, Tome 77 (1991) no. 3, pp. 233-268
Cet article a éte moissonné depuis la source Numdam
@article{CM_1991__77_3_233_0,
author = {Behnke, Kurt and Christophersen, Jan Arthur},
title = {Hypersurface sections and obstructions (rational surface singularities)},
journal = {Compositio Mathematica},
pages = {233--268},
year = {1991},
publisher = {Kluwer Academic Publishers},
volume = {77},
number = {3},
mrnumber = {1092769},
zbl = {0728.14034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1991__77_3_233_0/}
}
TY - JOUR AU - Behnke, Kurt AU - Christophersen, Jan Arthur TI - Hypersurface sections and obstructions (rational surface singularities) JO - Compositio Mathematica PY - 1991 SP - 233 EP - 268 VL - 77 IS - 3 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1991__77_3_233_0/ LA - en ID - CM_1991__77_3_233_0 ER -
%0 Journal Article %A Behnke, Kurt %A Christophersen, Jan Arthur %T Hypersurface sections and obstructions (rational surface singularities) %J Compositio Mathematica %D 1991 %P 233-268 %V 77 %N 3 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1991__77_3_233_0/ %G en %F CM_1991__77_3_233_0
Behnke, Kurt; Christophersen, Jan Arthur. Hypersurface sections and obstructions (rational surface singularities). Compositio Mathematica, Tome 77 (1991) no. 3, pp. 233-268. http://geodesic.mathdoc.fr/item/CM_1991__77_3_233_0/